Inextensible flows of curves with quasi-frame in G3

Authors

Keywords:

Galilean space, inextensible flows of curve, quasi frame.

Abstract

In this study we research inextensible flows of curves in 3-dimensional Galilean space $G_{3}$ with a new aspect. For this research we use a new adapted frame which called quasi-frame in 3-dimensional Galilean space $G_{3}$. From this perspective, inextensible curve flows are examined with the help of this frame then important characterizations and results are obtained.

Downloads

Published

2025-03-23

How to Cite

Turan, M., Gün Bozok, H., & Ergüt, M. (2025). Inextensible flows of curves with quasi-frame in G3. International Journal of Maps in Mathematics, 8(1), 150–159. Retrieved from https://simadp.com/journalmim/article/view/211